Jump to content
Important Survey - Please Participate ×

Unusual Symptom


[An...]

Recommended Posts

During my taper and being 7 weeks off of Klon, I have an unusual symptom of pain alternating with numbness between my right shoulder and spine.  I did go to physical therapy and didn't help.  Strange that it would only be in the right shoulder. I also saw a orthopedic specialist who thought p/t would help. The pain and numbness can only be explained as a withdrawal symptom.  Anyone else experience this?
Link to comment
Share on other sites

Pain and disability assessment is very difficult during this process, for many reasons; such as not enough restful sleep, severe muscle tension about 100% of the time, change in exercise patterns, more lying down on couch or in bed, and sleeping tense in a restless pattern. Seems like many posters have experienced musculoskeletal problems and many if not all resolved or improved with time.

Good luck...

Link to comment
Share on other sites

It sounds like it could potentially be a nerve issue in the cervical spine?  Especially since you mention numbness.

 

This is only my opinion, but the first thing that popped into my mind.

 

Link to comment
Share on other sites

I have mild pain there (also on right side), but no numbness.  I think it's getting better, but at a very slow pace.  Been going on for about a month now.  I don't let it worry me at the moment.  It's bearable.
Link to comment
Share on other sites

×
×
  • Create New...